# SDR CALA2024011200095

- Difficulty date: January 8, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N66893
- Make and model: Boeing 737924ER
- Aircraft serial: 42197
- Aircraft time: 26,251 hours, 9,519 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FWD ENTRY DOOR LIGHT ON TAKEOFF ROLL REQUESTING MEL 5203E PERFORMED OPERATIONAL CHECK OF FWD ENTRY DOOR, INTERIOR &  EXTERIOR DOOR HANDLE LOCKS AND SECURES NORMALLY. DOOR INDICATION OPERATES NORMALLY AT THIS TIME. REQUEST MEL 5203E AS PERCAUTIONARY. WITH DOOR CLOSED DOOR FAIRS FLUSH WITH FUSELAUGE. L1 DOOR INDICATION PLACED ON MEL.  FORWARD ENTRY DOOR WARNING LIGHTS DOOR SYSTEM INOPERATIVE. MEL 5203E UPDATE WITH ALL FINDINGS PRIOR TO REQUESTING MEL DEFERRAL. PERFORMED A GVI OF FWD ENTRY DOOR SENSORS REF AMM 52-71-11,NO DEFECTS NOTED.PERFORMED DOOR INDICATION SENSOR ADJUSTMENT TEST REF AMM 52-11-71,SENSORS ADJUSTMENT IS WITHIN LIMITS. DOOR OPEN AND CLOSE MECHANISM OPERATES NORMAL,INDICATION OPERATES NORMAL.
